# SDR EIA2006129

- Difficulty date: July 13, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1220 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STRINGER AT BS 1220, S10R FOUND CRACKED.  REPAIRED IAW B747 SRM 53-10-03 FIG 14 REPAIR CHANNEL USED BAC 1493-522, 7075-T6.
